Dr Tansu KÜÇÜKÖNCÜ — SCI articles (2011) of owner of 125 SCI articles whose 100 % PLAGIARIZED PhD thesis has been REVOKED (2012) : Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
SCI articles (2011) of owner of 125 sci articles
whose 100 % PLAGIARIZED PhD thesis (2009) has been REVOKED (2012) :
Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
% 100 İNTİHAL doktora tezi (2009) İPTAL EDİLEN (2012)
125 SCI makale sahibinin SCI makaleleri (2011) :
Ahmet Yıldırım

[% 100 ÇALINTI doktora tezi] :
—————————-
Ahmet Yıldırım,
“Nonlineer Problemlerin Non-perturbatif Yöntemlerle Çözümleri Üzerine”,
doktora tezi, Türkçe, Ocak 2009, 230 sf, ana metin : 219 sf,
Ege Üniversitesi, Matematik
Tez danışmanı : Turgut Öziş
Tez jürisi üyeleri : Emine Mısırlı, Şennur Somalı, Necdet Bildik, Fadime Dal

Ahmet Yıldırım’ın % 100 ÇALINTI doktora tezi, tamamen ÇALINAN KAYNAK’tan ÇALINTIdır!

[ÇALINAN KAYNAK] :
—————————-
Ji-Huan He,
“Non-perturbative Methods for Strongly Nonlinear Problems”,
– Als Ms. gedr.. – Berlin : dissertation.de – Verlag in Internet GMBH,
2006, 290 pgs.
(Ji-Huan He’nin doktora tezinin İngilizcesi)

<– o –>

2011 : 27 articles

Title: An efficient new iterative method for finding exact solutions of nonlinear time-fractional partial differential equations
Author(s): Kocak, Hueseyin; Yildirim, Ahmet
Source: NONLINEAR ANALYSIS-MODELLING AND CONTROL  Volume: 16   Issue: 4   Pages: 403-414   Published: DEC 7 2011
Times Cited: 1 (from Web of Science)

Title: A Numerical Algorithm for Solving Nonlinear Delay Volterra Integral Equations by Means of Homotopy Perturbation Method
Author(s): Vanani, Solat Karimi; Yildirim, Ahmet; Soleymani, F.; et al.
Source: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION  Volume: 12   Issue: 1-8   Pages: 15-21   DOI: 10.1515/IJNSNS.2011.061   Published: DEC 2011
Times Cited: 0 (from Web of Science)

Title: Higher order approximate periodic solutions for nonlinear oscillators with the Hamiltonian approach
Author(s): Yildirim, A.; Saadatnia, Z.; Askari, H.; et al.
Source: APPLIED MATHEMATICS LETTERS  Volume: 24   Issue: 12   Pages: 2042-2051   DOI: 10.1016/j.aml.2011.05.040   Published: DEC 2011
Times Cited: 4 (from Web of Science)

Title: Approximate periodic solutions for the Helmholtz-Duffing equation
Author(s): Askari, H.; Saadatnia, Z.; Younesian, D.; et al.
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 62   Issue: 10   Pages: 3894-3901   DOI: 10.1016/j.camwa.2011.09.042   Published: NOV 2011
Times Cited: 3 (from Web of Science)

Title: Solving a fractional order model of HIV infection of CD4(+) T cells
Author(s): Gokdogan, Ahmet; Yildirim, Ahmet; Merdan, Mehmet
Source: MATHEMATICAL AND COMPUTER MODELLING  Volume: 54   Issue: 9-10   Pages: 2132-2138   DOI: 10.1016/j.mcm.2011.05.022   Published: NOV 2011
Times Cited: 6 (from Web of Science)

Title: Exact solutions to the perturbed nonlinear Schrodinger’s equation with Kerr law nonlinearity by using the first integral method
Author(s): Moosaei, Hossein; Mirzazadeh, Mohammad; Yildirim, Ahmet
Source: NONLINEAR ANALYSIS-MODELLING AND CONTROL  Volume: 16   Issue: 3   Pages: 332-339   Published: SEP 19 2011
Times Cited: 1 (from Web of Science)

Title: Fractional variational iteration method for fractional initial-boundary value problems arising in the application of nonlinear science
Author(s): Khan, Yasir; Faraz, Naeem; Yildirim, Ahmet; et al.
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 62   Issue: 5   Pages: 2273-2278   DOI: 10.1016/j.camwa.2011.07.014   Published: SEP 2011
Times Cited: 9 (from Web of Science)

Title: Analytical approach to Boussinesq equation with space- and time-fractional derivatives
Author(s): Yildirim, Ahmet; Sezer, Sefa Anil; Kaplan, Yasemin
Source: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS  Volume: 66   Issue: 10   Pages: 1315-1324   DOI: 10.1002/fld.2315   Published: AUG 2011
Times Cited: 0 (from Web of Science)

Title: On the numerical solution of the model for HIV infection of CD4(+) T cells
Author(s): Merdan, Mehmet; Gokdogan, Ahmet; Yildirim, Ahmet
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 62   Issue: 1   Pages: 118-123   DOI: 10.1016/j.camwa.2011.04.058   Published: JUL 2011
Times Cited: 8 (from Web of Science)

Title: Analysis of nonlinear oscillations of a punctual charge in the electric field of a charged ring via a Hamiltonian approach and the energy balance method
Author(s): Yildirim, A.; Askari, H.; Saadatnia, Z.; et al.
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 62   Issue: 1   Pages: 486-490   DOI: 10.1016/j.camwa.2011.05.029   Published: JUL 2011
Times Cited: 4 (from Web of Science)

Title: The homotopy perturbation method for solving the linear and the nonlinear Goursat problems
Author(s): Yildirim, Ahmet; Odabasi, Meryem
Source: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN BIOMEDICAL ENGINEERING  Volume: 27   Issue: 7   Pages: 1139-1148   DOI: 10.1002/cnm.1352   Published: JUL 2011
Times Cited: 0 (from Web of Science)

Title: The Comparative Boubaker Polynomials Expansion Scheme (BPES) and Homotopy Perturbation Method (HPM) for solving a standard nonlinear second-order boundary value problem
Author(s): Kocak, H.; Yildirim, A.; Zhang, D. H.; et al.
Source: MATHEMATICAL AND COMPUTER MODELLING  Volume: 54   Issue: 1-2   Pages: 417-422   DOI: 10.1016/j.mcm.2011.02.031   Published: JUL 2011
Times Cited: 5 (from Web of Science)

Title: Application of the Hamiltonian approach to nonlinear oscillators with rational and irrational elastic terms
Author(s): Yildirim, Ahmet; Saadatnia, Z.; Askari, H.
Source: MATHEMATICAL AND COMPUTER MODELLING  Volume: 54   Issue: 1-2   Pages: 697-703   DOI: 10.1016/j.mcm.2011.03.012   Published: JUL 2011
Times Cited: 9 (from Web of Science)

Title: An Efficient Numerical Method for Solving Coupled Burgers’ Equation By Combining Homotopy Perturbation and Pade Techniques
Author(s): Kelleci, Alev; Yildirim, Ahmet
Source: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS  Volume: 27   Issue: 4   Pages: 982-995   DOI: 10.1002/num.20565   Published: JUL 2011
Times Cited: 2 (from Web of Science)

Title: The effects of variable viscosity and thermal conductivity on a thin film flow over a shrinking/stretching sheet
Author(s): Khan, Yasir; Wu, Qingbiao; Faraz, Naeem; et al.
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 61   Issue: 11   Pages: 3391-3399   DOI: 10.1016/j.camwa.2011.04.053   Published: JUN 2011
Times Cited: 17 (from Web of Science)

Title: New soliton solutions of the generalized Zakharov equations using He’s variational approach
Author(s): Khan, Yasir; Faraz, Naeem; Yildirim, Ahmet
Source: APPLIED MATHEMATICS LETTERS  Volume: 24   Issue: 6   Pages: 965-968   DOI: 10.1016/j.aml.2011.01.006   Published: JUN 2011
Times Cited: 10 (from Web of Science)

Title: An approximate analytical solution of time-fractional telegraph equation
Author(s): Das, S.; Vishal, K.; Gupta, P. K.; et al.
Source: APPLIED MATHEMATICS AND COMPUTATION  Volume: 217   Issue: 18   Pages: 7405-7411   DOI: 10.1016/j.amc.2011.02.030   Published: MAY 15 2011
Times Cited: 5 (from Web of Science)

Title: On the coupling of the homotopy perturbation method and Laplace transformation
Author(s): Madani, Mohammad; Fathizadeh, Mahdi; Khan, Yasir; et al.
Source: MATHEMATICAL AND COMPUTER MODELLING  Volume: 53   Issue: 9-10   Pages: 1937-1945   DOI: 10.1016/j.mcm.2011.01.023   Published: MAY 2011
Times Cited: 16 (from Web of Science)

Title: Numerical solution of the system of nonlinear ordinary differential equations arising in kinetic modeling of lactic acid fermentation and epidemic model
Author(s): Kelleci, Alev; Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN BIOMEDICAL ENGINEERING  Volume: 27   Issue: 4   Pages: 585-594   DOI: 10.1002/cnm.1321   Published: APR 2011
Times Cited: 3 (from Web of Science)

Title: Series solution of a nonlinear ODE arising in magnetohydrodynamic by HPM-Pade technique
Author(s): Raftari, Behrouz; Yildirim, Ahmet
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 61   Issue: 6   Pages: 1676-1681   DOI: 10.1016/j.camwa.2011.01.037   Published: MAR 2011
Times Cited: 1 (from Web of Science)

Title: Homotopy perturbation method to obtain new solitary solutions with compact support for Boussinesq-like B(2n, 2n) equations with fully nonlinear dispersion
Author(s): Yildirim, Ahmet; Gulkanat, Yagmur
Source: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS  Volume: 65   Issue: 6   Pages: 699-706   DOI: 10.1002/fld.2211   Published: FEB 28 2011
Times Cited: 0 (from Web of Science)

Title: Numerical soliton solutions of improved Boussinesq equation
Author(s): Mohyud-Din, Syed Tauseef; Yildirim, Ahmet; Sezer, Sefa Anil
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 21   Issue: 6-7   Pages: 822-827   DOI: 10.1108/09615531111162800   Published: 2011
Times Cited: 2 (from Web of Science)

Title: A new modified homotopy perturbation method with two free auxiliary parameters for solving MHD viscous flow due to a shrinking sheet
Author(s): Raftari, Behrouz; Yildirim, Ahmet
Source: ENGINEERING COMPUTATIONS  Volume: 28   Issue: 5-6   Pages: 528-539   DOI: 10.1108/02644401111140993   Published: 2011
Times Cited: 4 (from Web of Science)

Title: Analytical solution of wave system in R-n with coupling controllers
Author(s): Mohyud-Din, Syed Tauseef; Yildirim, Ahmet; Demirli, Gulseren
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 21   Issue: 2   Pages: 198-205   DOI: 10.1108/09615531111105399   Published: 2011
Times Cited: 6 (from Web of Science)

Title: An efficient algorithm for solving nonlinear age-structured population models by combining homotopy perturbation and Pade techniques
Author(s): Kocak, Huseyin; Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS  Volume: 88   Issue: 3   Pages: 491-500   DOI: 10.1080/00207160903477159   Published: 2011
Times Cited: 3 (from Web of Science)

Title: Numerical soliton solution of the Kaup-Kupershmidt equation
Author(s): Mohyud-Din, Syed Tauseef; Yildirim, Ahmet; Sariaydin, Selin
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 21   Issue: 3-4   Pages: 272-281   DOI: 10.1108/09615531111108459   Published: 2011
Times Cited: 4 (from Web of Science)

Title: He’s homotopy perturbation method for solving the fractional KdV-Burgers-Kuramoto equation
Author(s): Sezer, Sefa Anil; Yildirim, Ahmet; Mohyud-Din, Syed Tauseef
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 21   Issue: 3-4   Pages: 448-458   DOI: 10.1108/09615531111123119   Published: 2011
Times Cited: 4 (from Web of Science)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: